# SDR 2010FA0000661

- Difficulty date: May 17, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N8615M
- Make and model: Beech P35
- Aircraft serial: D7239
- Engine: Cont IO470N
- Engine time: 160 hours
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 649964
- Condition: Failed
- Location: Oil Cooler
- Part time: 160 hours
- Component: Oil Cooler, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER GASKET FAILED.
